# SDR FDEA201503140926

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 218 hours, 12,021 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Processor
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

MULTIPLE FAILURES ON LIFT OFF, NR 1 ADC NR 1 FLIGHT DIRECTOR, NR 1 PITCH TRIM, AUTO FEED FAULT, TRIM TANK PUMPS FAIL, LT INNER TANK PUMP FAIL 2 FAIL, RT INNER TANK 1 FAIL, CAPTAIN`S ALPHA HEAT FAULT, CAPTAIN`S STAT HEAT FAULT, GROSS WT & CG FEEDBACK ON ECAM, SUSPECT FAULT WITH AIR GROUND SENSOR OR PROXIMITY DETECTOR BOX.  CAPTAIN`S ADC & FD SWITCHING REGAINED DISPLAY ON CAPTAIN`S PFD, ON GROUND STAND BY PROBE OVERHEAT CAME ON.  PERFORMED A DISPLAY TEST ON MTP PANEL & FOUND THE FOLLOWING 3 FAIL RECORDS, 1A 28 VDC POWER LOSS, 1B MTP FAIL, 2A FCC 1 FAIL, 2B FCC 2 FAIL & 3 FCU FAIL.  FOUND DC ESSENTIAL ON BATTERY WARNING DISPLAY ON OVERHEAD & ON ECAM.  PERFORMED BITE TEST ON PROX DET UNIT & FOUND ONLY ONE FAULT LOGGED, FAULT 70.  SCANNED SENSORS & ALL COME UP GREEN.  RESET BOX & DOWN POWERED ACFT, NO CHANGE IN THE MULTIPLE FAILURES IN COCKPIT.  REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT (54GB) REF AMM32-31-71-04. BITE CHECK GOOD. AMM: SMP SEE WRI 24-30/3328 FOR ELECTRICAL PROBLEM S    IGNOFF.  PERFORMED ADJ/TEST AND OPS CHECKED ADC, NR 1 FLIGHT DIRECTOR, NR 1 PITCH TRIM, AUTO FUEL FEED SYSTEM, TRIM TANK PUMPS, LH INNER TANK PUMP NR 2, RT INNER TANK PUMP NR 1, CAPTAIN`S ALPHA HEAT, CAPTAINS STATIC HEAT AND CGCC SYTEMS.
